# SDR SWIA200922944

- Difficulty date: October 23, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 8,919 hours, 4,869 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Part number: 4971262
- Part serial: 44291024
- Condition: Malfunctioned
- Location: Acars
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACARS PRINTER STARTED SMOKING.  (FLT 4487)  REPLACED ACARS PRINTER.
